# SDR SWIA201332773

- Difficulty date: February 10, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 28,760 hours, 23,998 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOP AFTER TAKEOFF, WOULD NOT RESET.  (FLT 5536)  REPLACED RIGHT NOSE WHEEL STEERING FEED BACK RVDT IAW AMM.
